Long-term use of corticosteroids can lead to physical and psychological side eff

Long-term use of corticosteroids can lead to physical and psychological side effects. Consider a 16-year-old female high-school student who is receiving treatment for Addison’s disease. The student confided in the school nurse (RN) that she is going to stop taking her prednisone. She states she is depressed and embarrassed to be at school because of the side effects caused by the medication.  After further review of the situation, the RN determines an interprofessionalteam should be convened to address the student’s needs.   
After reflecting on the above scenario, discuss the following points (minimum of 250 words):
Describe three common side effects of corticosteroid treatment for Addison’s disease.
What factors make a diagnosis of Addison’s disease problematic for adolescents?
Discuss why aninterprofessionalteam is appropriate for this situation, who should be included on the team and the role of the RN on the team.  
***Must be at least 250 words, in APA format, and include in-text citations!

Posted in Uncategorized